# SDR CALA0400735

- Difficulty date: December 3, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- Aircraft time: 54,992 hours, 28,557 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN RIGHT O/B SEAT TRACK CORRODED AT STA 328-360, RBL 48 TO LBL 48.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 53-00-52.
